Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
M1990

running low on accutane!!

Recommended Posts

Hey guys!

I accidently lost one of my blister packs of accutane... and hence only have two tablets left (20 mg each) . Problem is i have an appointment next week and am scared i'll start breaking out without the drug as I cant get another prescription until i see my doctor. I've been on accutane for a about 2.5 months now and have seen massive improvement. I'm just a little scared it will go haywire cuz im currently sitting my university exams = stress!!!

Has this ever happened to any one before??

What should i do with my last two tablets! space out the dosage... and just keep washing my face with my clindamycin cleanser (prescribed my same doctor in conjuction with tane??)

Help!

Thanks!!!!!

Share this post


Link to post
Share on other sites

I'm pretty sure you'll be okay. From what I've read, Accutane stays in your system for a good while, even after you stop taking it. People have posted about missing a week or so for whatever reason, and it hasn't really affected their course at all. Just re-up when you go see your doctor.

Share this post


Link to post
Share on other sites

you can ring your doctor and they'll make u out a prescription for the ones u've lost.....or even send u replacement ones in the post

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×